# SDR SWAA2025051972550

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8934Q
- Make and model: Boeing 737-8
- Aircraft serial: 68458
- Aircraft time: 1,479 hours, 773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL IN CABIN WHEN APU STARTED ON THE GROUND. SMELL WENT AWAY WHEN TURNED OFF.<[01] ACCOMPLISHED CONDITIONAL INSPECTION FOR SMOKE OR FUMES IN CABIN SOURCE UNKNOWN IAW FIM TASK 21-00-00-810-830. NO FUMES OR SMELL NOTED
